AOA doctor,I feel very weakness so I have started surbex Z as a multivitamin But I have noticed that whenever I eat it,ny urine gets greenish color and returns back to normal after 3-4 hours.What is causing it?is it dangerous?Should I stop taking surbex Z?I am non-diabetic,no BP.

Posted by: Mazhar Ali Shah , 17 years

1Responses

Answers

  • User Avatar

    Dr. Ghulam Sughra

    General Physician - 7 years experience

    16 Apr, 2018

    wsalam,
    A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling especially of the face/tongue/throat, severe dizziness, trouble breathing.
    As you are not having these kind of symptoms so i would suggest you to get a urine complete test and send the report for further guidance.till that you can continue this medication its not harmful .
    In order to get prescription from our doctors, you either need to physically visit a doctor, or download the app to make FREE Video Consultation. Andriod:http://bit.ly/2nGJDs2 iOS: http://apple.co/2oGjdeE. To book an appointment call at 042 35852314 . All these services are free of cost.

    Comments

Download now to get FREE video consultation & more!